fever reducer

Ibuprofen Oral Suspension USP

Ibuprofen Oral Suspension USP, 100 mg/5 mL (OTC)

Ibuprofen Oral Suspension USP ACTIVE INGREDIENT(S) (in each 5 mL) Ibuprofen 100 mg (NSAID)* *Nonsteroidal anti-inflammatory drug PURPOSE Pain reliever/fever reducer USE(S) Temporarily: relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache reduces fever WARNINGS Allergy alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic …

Ibuprofen Oral Suspension USP, 100 mg/5 mL (OTC) Read More »

IBUPROFEN 200MG TABLET

IBUPROFEN 200MG TABLET

IBUPROFEN 200MG TABLET Active ingredient (in each brown tablet): Ibuprofen USP, 200 mg (NSAID)* *Nonsteroidal anti-inflammatory drug Purpose: Pain reliever/fever reducer Uses Temporarily relieves minor aches and pains due to: headache toothache backache menstrual cramps the common cold muscular aches minor pain of arthritis Temporarily reduces fever Warnings Allergy Alert: Ibuprofen may cause a severe …

IBUPROFEN 200MG TABLET Read More »

Multi symptom | Cold and Flu Relief

Multi symptom | Cold and Flu Relief

Cold and Flu Relief Active ingredients (in each 15 mL) Acetaminophen 325 mg Dextromethoprhan HBr 10 mg Phenlyephrine HCl 5 mg Purpose Pain reliever/fever reducer Cough suppressant Nasal decongestant Uses Temporarily relieves common cold/flu symptoms: minor aches and pains headache sore throat nasal congestion fever cough due to minor throat and bronchial irritation Warnings Liver …

Multi symptom | Cold and Flu Relief Read More »

Severe, multi-symptom cold relief

Severe, multi-symptom cold relief

Acetaminophen, dextromethorphan HBr, guaifenesin, phenylephrine HCl Active ingredients (in each caplet) Acetaminophen 325 mg Dextromethorphan HBr 10 mg Guaifenesin 200 mg Phenylephrine HCl 5 mg Purpose Pain reliever/fever reducer Cough suppressant Expectorant Nasal decongestant Uses Temporarily relieves these common cold and flu symptoms: sore throat cough nasal congestion headache minor aches and pains Helps loosen …

Severe, multi-symptom cold relief Read More »

Severe Cold and Cough

Severe Cold and Cough | Daytime

Severe Cold and Cough | Daytime Active ingredients (in each packet) Acetaminophen 650 mg Dextromethorphan hydrobromide 20 mg Phenylephrine hydrochloride 10 mg Purposes Pain reliever / fever reducer Cough Suppressant Nasal Decongestant Uses Temporarily relieves these symptoms due to a cold: minor aches and pains minor sore throat pain headache nasal and sinus congestion cough …

Severe Cold and Cough | Daytime Read More »

CHILDREN’S IBUPROFEN

CHILDREN’S IBUPROFEN

IBUPROFEN Active ingredient (in each 5 mL): Ibuprofen USP 100 mg (NSAID)* Purpose: Pain reliever/fever reducer *Nonsteroidal anti-inflammatory drug Uses Temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache; reduces fever Warnings Allergy alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. …

CHILDREN’S IBUPROFEN Read More »

Adblock Detected!

Our website is made possible by displaying online advertisements to our visitors. Please consider supporting us by whitelisting our website.